Skin cancer is found among people who take Orencia, especially for people who are female, 60+ old , have been taking the drug for 6 - 12 months, also take medication Plaquenil, and have Rheumatoid arthritis . We study 9,659 people who have side effects while taking Orencia from FDA and social media. Among them, 25 have Skin cancer. Find out below who they are, when they have Skin cancer and more.
Orencia has active ingredients of abatacept. It is often used in rheumatoid arthritis. (latest outcomes from Orencia 10,470 users)
Skin cancer has been reported by people with hypotension, basal cell carcinoma, diarrhea, pneumonia, malaise (latest reports from 4,849 Skin cancer patients).
On Aug, 25, 2016
9,659 people reported to have side effects when taking Orencia.
Among them, 25 people (0.26%) have Skin Cancer
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
Have had several cancers after taking cellcept, I, frankly, do believe the low numbers that are being reported. Basically every transplant doctor I know has taken their patients off of cellcept. This seems to be widely know in the medical field....So why such low numbers>
I have been experiencing pruritus for 8+ years. This started a few months after I was diagnoses with psoriatic arthritis. I feel like my skin is crawling and I want to jump out of it. It is quite disruptive to my personal and work life. Prednisone and antihistamines do not help. Any ...
Hi, I'm a dolphin lover and a life long learner. I just started taking Orencia for my fight with RA which has been an on going battle for three years. I've tried numerous other RA drugs to no avail. It seems Orencia is holding my RA at bay but I've noticed a memory fog. My question is does it ...
I have been on Orencia since January and have had mouth sores a few times since starting it is like red and some times like a little pus pocket can any one tell me how the are treating these it seems to be very painful..
I started Orencia in January. About 2 months ago I began getting ringing in my ears. I am a male 71 years of age. I have made adjustments in my other meds in order to narrow down the cause. My other meds never caused this problem so I am thinking its the Orencia.